# SDR R61A201303290343

- Difficulty date: March 29, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 22,527 hours, 16,770 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Fitting
- Part number: 17062642002
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT HORIZONTAL STABILIZER RIB 12 FORWARD UPPER CLIP CRACKED.  MAINTENANCE REPAIRED THE RIGHT HORIZONTAL STABILIZER RIB 12 CLIP IAW EMB ETD 2013-170-005462-A REV A.  "MAJOR REPAIR"  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
